26769 articles – 20450 Notices  [english version]
.:. Consultation > Liste des articles .:.
47219 documents classés par :
Première Page Page Précédente ... 2064 - 2065 - 2066 - 2067 - 2068 - 2069 - 2070 ... Page Suivante Page Finale
Rheological measurements on a microfluidic device
Colin T. et al
International Journal of Heat and Technology (2008) 147-152 [hal-00387201 - version 1]
Towards a continuous microfluidic rheometer
Colin T. et al
Microfluidics and nanofluidics (2008) 619-630 [hal-00387200 - version 1]
A kinetic formulation for a model coupling free surface and pressurised flows in closed pipes
Bourdarias C. et al
JCAM 218, 2 (2008) 522-531 [hal-00387199 - version 1]
A conservative model for unsteady flows in deformable pipes and its implicit second order finite volume discretisation
Bourdarias C. et al
Computer and Fluids 37 (2008) 1225-1237 [hal-00387195 - version 1]
A Parallel Macro Partitioning Framework for Solving Mixed Integer Programs
Miller A. J. et al
In CPAIOR 2008, LNCS 5015 - The Fifth International Conference on Integration of AI and OR Techniques in Constraint Programming for Combinatorial Optimization Problems, France (2008) [hal-00387104 - version 1]
A Polynomial Time Algorithm for the Stochastic Uncapacitated Lot-Sizing Problem with Backlogging
Guan Y. et al
In IPCO 2008, LNCS 5035 - The 13th Conference on Integer Programming and Combinatorial Optimization, France (2008) [hal-00387101 - version 1]
On the asymptotic limit of the Navier-Stokes system with rough boundaries
Bucur D. et al
Journal of Differential Equations 244, 11 (2008) 2890--2908 [hal-00387021 - version 1]
Irreversible quasistatic evolutions by minimizing movements
Bucur D. et al
Journal of Convex Analysis 15, 3 (2008) 523--534 [hal-00387016 - version 1]
Influence of wall roughness on the slip behavior of viscous fluids
Bucur D. et al
Proceedings of the Royal Society of Edinburgh - Section A: Mathematics 138A (2008) 957-973. [hal-00387015 - version 1]
Whitney property in two dimensional Sobolev spaces
Bucur D. et al
Proceedings of the American Mathematical Society 136, 7 (2008) 2535--2545 [hal-00387013 - version 1]
On the asymptotic limit of flows past a ribbed boundary
Bucur D. et al
Journal of Mathematical Fluid Mechanics 10 (2008) 554-568 [hal-00387010 - version 1]
Quasistatic Evolution in Debonding Problems via Capacitary Methods
Bucur D. et al
Archive for Rational Mechanics and Analysis 190 (2008) 281--306 [hal-00387008 - version 1]
Finite products of regularized products
Diaz Y Diaz F. et al
Math. Res. Lett. 15, 1 (2008) 33-41 [hal-00386450 - version 1]
fulltext access Singularities of the scattering kernel related to trapped rays
Petkov V. et al
[hal-00386410 - version 1] (21/05/2009)
Reflexions on refraction
Mendès France M. et al
Annales de l'Institut Henri Poincaré 9, 4 (2008) 625-638 [hal-00386082 - version 1]